Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Bleeding from the ear, itching - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   hi
User :   i have a clogged ear
Doctor :  
how can i help you
User :   the doctor has prescribed amoxicillan
User :   some ear drops
Doctor :   your age
User :   but i am unsure if the ear drops witll cause a problem if the ear drum is perforated
User :   41
Doctor :   is there active dishcarge from the ear
User :   no
User :   but it was bleeding a few days ago
Doctor :   did you consult an ENT specialist
User :   could not get an appointment until monday
User :   the drops are to reduce inflammation
Doctor :  
because bleeding requires evaluation
User :   and there is also an antibiotic
User :   in the drops
Doctor :  
you can take the capsule amoxicillin
User :   the doctor i saw today said he could not see the eardrum
User :   because there was pus blocking it
User :   he gave me that too
User :   but the itch in my ear is driving me crazy
Doctor :   okay
Doctor :  
then you can use
User :   i want to use the drops but am worried about damage if the eardrum turns out to be perforated
Doctor :  
but iwant to know the name
Doctor :  
of the antibiotic
User :   neomycin
Doctor :  
in the ear

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor